MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERLOC MAX POWER-INJECTIBLE INFUSION SET 20G X 1.0 IN; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERLOC MAX POWER-INJECTIBLE INFUSION SET 20G X 1.0 IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported by the customer that "port accessed by homecare on (b)(6) 2023, admitted on (b)(6), patient had ivf with bicarb infusing into huber needle.On (b)(6) 2023 1400 rn noticed huber needle tubing line broken, noticed blood in tubing, and red and clear fluid in valguard; needle de-accessed from port; hole is noted in tubing right before connecting to the luer blue connection piece.Blood cultures drawn on 3/16 10am negative.".
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a break in the infusion set tubing was confirmed but the cause is unknown.A single photograph of a damaged infusion set was returned for evaluation.The implicated product was a 20g x 1¿ powerloc max safety infusion set.The photograph was focused on the proximal end of the device.Red residual material was seen within the infusion set tubing and luer adaptor, indicating that the device had been used.A small semi-circumferential split was seen in the tubing, directly distal of the luer adaptor.Microscopic observation and tactile evaluation could not be conducted without the physical sample.The observable features on the submitted photograph did not contain enough information to identify a specific root cause of the reported event.Possible contributing factors could include tensile (pulling) damage, material fatigue, or damage from a sharp instrument.
 
Event or Problem Description
It was reported by the customer that "port accessed by homecare on (b)(6) 2023, admitted on (b)(6) , patient had ivf with bicarb infusing into huber needle.On (b)(6) 23 1400 rn noticed huber needle tubing line broken, noticed blood in tubing, and red and clear fluid in valguard; needle de-accessed from port; hole is noted in tubing right before connecting to the luer blue connection piece.Blood cultures drawn on (b)(6) 10am negative.".

Brand Name
POWERLOC MAX POWER-INJECTIBLE INFUSION SET 20G X 1.0 IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key16843675
Report Number3006260740-2023-01606
Device Sequence Number15159380
Product Code FPA
UDI-Device Identifier00801741047442
UDI-Public(01)00801741047442
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K153440
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2025
Device Model NumberN/A
Device Catalogue Number0142010
Device Lot NumberASGRF064
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2023
Supplement Date Received by Manufacturer05/31/2023
Initial Report FDA Received Date05/01/2023
Supplement Report FDA Received Date06/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown